# SDR USAA2011092300015

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N4002156A
- Part serial: A20704
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - MULTIPLE CRACKS ON RIGHT WING NR 10 LEADING EDGE SLAT COVE PANEL.  REPLACED RIGHT WING NR 10 LEADING EDGE SLAT COVE PANEL IAW BOEING DRAWING NR 114N40756.
